Alert archive / Georgia / Tornado Warnings in 2011
Tornado Warning 20, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 20, 2011, 1:09 PM EDT for Pierce County, Ware County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2011, 1:09 PM EDT (17:09 UTC)
- Expired
- Sep 20, 2011, 1:42 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Pierce County, GA, Ware County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2522 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
544
WFUS52 KJAX 201709
TORJAX
GAC229-299-201800-
/O.NEW.KJAX.TO.W.0020.110920T1709Z-110920T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
109 PM EDT TUE SEP 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
SOUTHWESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 200 PM EDT
* AT 109 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
WAYCROSS...MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYCROSS...DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3132 8220 3108 8240 3116 8258 3142 8247
3142 8242
TIME...MOT...LOC 1709Z 208DEG 6KT 3120 8244
$$
HESS5 follow-up statements
752
WWUS52 KJAX 201714
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT TUE SEP 20 2011
GAC229-299-201800-
/O.CON.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
WARE GA-PIERCE GA-
114 PM EDT TUE SEP 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHWESTERN PIERCE AND NORTHERN WARE COUNTIES...
AT 114 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR WARESBORO...OR NEAR
WAYCROSS...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARESBORO...WAYCROSS...DEENWOOD...SUNNYSIDE...DIXIE UNION AND
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3132 8220 3108 8240 3116 8258 3142 8247
3142 8242
TIME...MOT...LOC 1714Z 207DEG 7KT 3121 8243
$$
HESS937
WWUS52 KJAX 201717
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT TUE SEP 20 2011
GAC229-299-201800-
/O.CON.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
WARE GA-PIERCE GA-
117 PM EDT TUE SEP 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHWESTERN PIERCE AND NORTHERN WARE COUNTIES...
AT 117 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR WARESBORO...OR NEAR WAYCROSS...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYCROSS...DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3132 8221 3124 8227 3114 8235 3114 8236
3123 8254 3142 8247 3142 8242
TIME...MOT...LOC 1717Z 218DEG 9KT 3122 8242
$$
HESS684
WWUS52 KJAX 201726
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EDT TUE SEP 20 2011
GAC229-299-201800-
/O.CON.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
WARE GA-PIERCE GA-
126 PM EDT TUE SEP 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHWESTERN PIERCE AND NORTHERN WARE COUNTIES...
AT 127 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR SUNNYSIDE...OR NEAR WAYCROSS...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3116 8234 3117 8236 3123 8247 3141 8244
3142 8242 3132 8221 3124 8227
TIME...MOT...LOC 1727Z 240DEG 15KT 3124 8234
$$
HESS938
WWUS52 KJAX 201735
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 PM EDT TUE SEP 20 2011
GAC299-201746-
/O.CAN.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
WARE GA-
135 PM EDT TUE SEP 20 2011
...THE TORNADO WARNING FOR NORTHERN WARE COUNTY IS CANCELLED...
LAT...LON 3132 8222 3127 8225 3123 8228 3123 8231
3126 8236 3129 8237 3129 8238 3130 8239
3134 8234 3136 8230
TIME...MOT...LOC 1736Z 240DEG 15KT 3126 8230
$$
GAC229-201800-
/O.CON.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
PIERCE GA-
135 PM EDT TUE SEP 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHWESTERN PIERCE COUNTY...
AT 136 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED 6
MILES SOUTHWEST OF BLACKSHEAR...OR NEAR WAYCROSS...MOVING NORTHEAST
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3132 8222 3127 8225 3123 8228 3123 8231
3126 8236 3129 8237 3129 8238 3130 8239
3134 8234 3136 8230
TIME...MOT...LOC 1736Z 240DEG 15KT 3126 8230
$$
HESS741
WWUS52 KJAX 201742
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
142 PM EDT TUE SEP 20 2011
GAC229-201752-
/O.CAN.KJAX.TO.W.0020.000000T0000Z-110920T1800Z/
PIERCE GA-
142 PM EDT TUE SEP 20 2011
...THE TORNADO WARNING FOR SOUTHWESTERN PIERCE COUNTY IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LAT...LON 3132 8222 3127 8225 3123 8228 3123 8231
3126 8236 3129 8237 3129 8238 3130 8239
3134 8234 3136 8230
TIME...MOT...LOC 1742Z 240DEG 15KT 3127 8227
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 20, 9:24 AM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Sep 20, 9:24 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 924 AM EDT TUE SEP 20 2011 .UPDATE... A SOUTH TO SOUTHEAST STEERING FLOW HAS LIFTED OLD FRONTAL BOUNDARY INTO AN EAST-WEST ORIENTATION ACROSS SOUTHEAST GEORGIA AND THIS IS WHERE MOST OF THE RAINFALL IS EXPECTED TODAY WITH NUMEROUS SHOWERS AND EMBEDDED TSTMS. FURTHER SOUTH IN THE WARM SECTOR ACROSS NORTHEAST FLORIDA...DECENT DIURNAL HEATING INTO THE UPPER 80S TO NEAR 90 SHOULD PROVIDE THE LIFT TO KICK OFF SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. 12Z SOUNDINGS STILL SHOWED PRECIPITABLE WATER AMOUNTS CLOSE TO 2 INCHES AND THIS WILL CONTINUE THE THREAT OF LOCALLY HEAVY RAINFALL IN SOME SPOTS AND IN ADDITION SOME LOCAL LOW LEVEL WIND BACKING TO THE E/SE DUE TO SEA BREEZE ACTIVITY WILL ALLOW FOR WEAK ROTATION IN SOME OF THE STORM ACTIVITY AND AN ISOLATED SEVERE TSTM WITH STRONG WINDS OR A BRIEF TORNADO NOT TOTALLY OUT OF THE QUESTION. && .AVIATION... WITH OLD FRONTAL BOUNDARY NORTH OF MOST TAF SITES...EXPECT MAINLY VFR CONDS WITH JUST TEMPO MVFR CIGS/VSBYS THIS AFTERNOON IN DEVELOPING CUMULUS FIELD AND SCATTERED SHOWER AND TSTM ACTIVITY. && .MARINE... WINDS HAVE BASICALLY BECOME VARIABLE AT 10 KNOTS OR LESS ACROSS THE WATERS WITH COMBINED SEAS OF 3-5 FT...MAINLY DUE TO SWELLS. NO HEADLINES ARE EXPECTED AS MAIN THREAT TODAY WILL BE SCATTERED SHOWER AND TSTM ACTIVITY WITH GUSTY WINDS AND LIGHTNING. RIP CURRENTS: LINGERING EASTERLY SWELLS IN THE 2-4FT RANGE WILL CONTINUE PROVIDE FOR A MODERATE RISK OF RIPS AT LOCAL BEACHES WITH BREAKERS IN THE 3-5FT RANGE. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 68 88 71 / 60 40 50 40 SSI 84 74 85 75 / 60 40 40 40 JAX 86 71 87 73 / 50 30 40 30 SGJ 85 74 87 76 / 50 30 40 30 GNV 89 70 89 72 / 40 20 50 30 OCF 90 71 90 72 / 40 20 50 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/PRESNALL
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 AM EDT TUE SEP 20 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 516 AM EDT TUE SEP 20 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING... AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH AROUND 10 MPH. PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A MODERATE RIP CURRENT RISK AT THE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERNS. AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 20, 12:54 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT TUE SEP 20 2011
GAZ132-149>151-201800-
ATKINSON-COFFEE-PIERCE-WARE-
1254 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHWESTERN PIERCE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...
AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF AXSON TO 3 MILES NORTHWEST OF NEEDHAM...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...NEEDHAM...MILLWOOD...AXSON...WARESBORO...WAYCROSS...
DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR THROUGH 200 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8296 3148 8269 3144 8248 3142 8248
3142 8240 3143 8240 3138 8215 3122 8225
3122 8229 3118 8227 3107 8234 3114 8266
3118 8267 3118 8284
TIME...MOT...LOC 1654Z 220DEG 8KT 3126 8279 3120 8246
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 10:32 AM EDT | Areal Flood Advisory | JAX | Coffee | 118 min |
| Sep 20, 11:58 AM EDT | Areal Flood Advisory | JAX | Bacon | 2 hr |
| Sep 20, 12:42 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Coffee, Ware | 2 hr |
| Sep 20, 12:54 PM EDT | Special Weather Statement | JAX | Pierce | 66 min |
| Sep 20, 1:33 PM EDT | Special Weather Statement | JAX | Brantley, Charlton | 57 min |
| Sep 20, 1:56 PM EDT | Areal Flood Advisory | JAX | Brantley, Charlton, Pierce, Ware | 94 min |
| Sep 20, 2:02 PM EDT | Special Weather Statement | JAX | Pierce | 43 min |
| Sep 20, 2:16 PM EDT | Special Weather Statement | JAX | Brantley | 44 min |
| Sep 20, 2:27 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton | 48 min |
| Sep 20, 2:39 PM EDT | Areal Flood Warning | JAX | Brantley, Charlton, Ware | 96 min |
| Sep 20, 3:04 PM EDT | Special Weather Statement | JAX | Charlton | 56 min |
| Sep 20, 3:05 PM EDT | Special Weather Statement | JAX | Brantley | 55 min |
| Sep 20, 3:18 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce | 117 min |
| Sep 20, 3:34 PM EDT | Areal Flood Warning | JAX | Charlton, Ware | 86 min |
| Sep 20, 3:45 PM EDT | Special Weather Statement | JAX | Charlton | 45 min |
| Sep 20, 3:47 PM EDT | Special Weather Statement | JAX | Clinch | 43 min |
| Sep 20, 4:16 PM EDT | Special Weather Statement | JAX | Echols | 44 min |
| Sep 20, 4:48 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| Sep 20, 4:51 PM EDT | Areal Flood Advisory | JAX | Echols | 84 min |
| Sep 20, 5:11 PM EDT | Areal Flood Warning | JAX | Charlton, Ware | 64 min |
| Sep 20, 5:21 PM EDT | Areal Flood Advisory | JAX | Charlton | 54 min |
Nearby
Tornado Warnings in Georgia, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.